# SDR CALA2014110792662

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 40,520 hours, 17,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER AFT CORNER FITTING HAS CORROSION AT LOWER FLANGE OF FRAME 68.  REMOVED CORROSION & FOUND MATERIAL LOSS TO BE .018 INCHES.  ORIGINAL THICKNESS WAS .070 INCHES, BEYOND LIMITS IAW SRM 51-73-11 PARA D 1.  R & R L2 DOOR LOWER AFT CORNER FITTING IAW SRM 51-72-11 PARA 1 - 6.
